# SDR DXTA2022041860400

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 3,174 hours, 2,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR RETRACTS NORMALLY UNTIL DOOR ENGAGES AIRFRAME. DOOR MAKES A LOUD "THUD" AS IT BANGS INTO DOOR FRAME. DOOR FULLY CLOSES, HOWEVER DOOR IS UNABLE TO BE LATCHED SHUT FROM BOTH INSIDE AND OUTSIDE AIRCRAFT. AMBER DOOR OPEN LIGHT ON THE DOOR IS ILLUMINATED AS WELL AS "CABIN DOOR OPEN" CAS.// SIGNOFF//FOUND UPPER LOCK PIN HAD OVERTRAVELLED AND JAMMED AGAINST UPPER LOCK PIN GUIDE HOLE. UNJAMMED UPPER LOCK PIN AND MULTIPLE OPERATIONAL TEST CARRIED OUT ON MED DOOR BOTH INSIDE AND OUTSIDE WITH ALL INDICATIONS ON EICAS NORMAL. OPS TEST GOOD. REF MODEL 680A MM 52-10-00, 52-10-14, 52-10-25 AND 52-10-50
